# SDR 2005UALA01493

- Difficulty date: December 20, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N923UA
- Make and model: Boeing 737522
- Aircraft serial: 26643
- Aircraft time: 38,371 hours, 28,306 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD CABIN STA 360 BETWEEN STRINGERS 14R & 15R SHEAR TIE CRACKED COMPLETELY THROUGH RADIUS.  MAJOR REPAIR.  REMOVED AND REPLACED SHEAR TIE. REF SRM 57-40-02.
